# SDR SWAA2023040510254

- Difficulty date: February 25, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2023-142714<[01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET:12 REV: - MATERIAL USED CONOLITE P/N:A60SG4W 60144 P/O:2022-195910;[02] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET:12 REV: - MATERIAL USED CONOLITE P/N:A60SG4W 60144 P/O:2022-195910
